# SDR SWIA200311858

- Difficulty date: March 30, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 33,939 hours, 42,158 cycles
- Engine: Pwa PW118B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR INDICATION REMAINS RED ON RETRACTION AND SEEMS TO HANG.  MAINTENANCE SWUNG GEAR APPROXIMATELY 20 TIMES.  NO DEFECTS NOTED.  PERFORMED MAIN AND NOSE LANDING GEAR EXTENSION/RETRACTION HYDRAULIC CIRCUIT TEST AS PER 32-32-00.  OPS CHECK GOOD.
